# SDR ASOA04915

- Difficulty date: November 19, 2004
- Submitted: December 16, 2004
- Operation: Air carrier
- Aircraft: N848AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7339
- Aircraft time: 13,669 hours
- Engine: Ge CF343B1
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 58728
- Condition: Faulty
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HANGAR MAINTENANCE, THE EMERGENCY LIGHTS WERE FOUND FLICKERING.  MAINTENANCE REMOVED AND REPLACED THE EMERGENCY FLOOR LIGHT TRACK BETWEEN ROWS 2 TO 5.  OPERATIONAL CHECKS GOOD.  AIRCRAFT OK FOR SERVICE.
